RIGS Programme Outputs

One of the easiest tangible outputs to track is published papers.  The tables below provide details of the papers/publications/outputs that were influenced, enhanced, inspired or benefited from collaborations arising from participation in our Research in Groups (RiGs) programme.  We will continue to add to this record, as outputs from more recent RiGs programme emerge. We recognise it takes time for papers to be realised, this record holds info on 33 publications arising from the RiGs programme up to mid 2018. A further 3 papers are in preparation.

The more recent RiGs programme is listed first.

If you have participated in a RiGs programme and would like to supplement this list, please get in touch. 

Number RIGS programme Papers/Publications/Outputs Weblink (where avialable)
1 Adaptive approximation of conservation laws Andreas Dedner, Jan Giesselmann, Tristan Pryer, Jennifer K Ryan, (2019), Residual estimates for post-processors in elliptic problems    arXiv:1906.04658 
2 Linear groups: algorithms and applications A.S. Detinko,  D.L. Flannery,  (2019) Linear groups and computation, Expositiones Mathematicae 37, no. 4, 454--484, 2019.   
3 A.S. Detinko, D.L. Flannery, (2019),  Practical computation with linear groups over infinite domains, London Mathematical Society Lecture Note Series 455, 261--270,   
4 A.S. Detinko, D.L. Flannery, A. Hulpke, (2020), Algorithms for experimenting with Zariski dense subgroups, Experimental Mathematics 29, no. 3, 296--305,  
5 this work underlies software : http://www.math.colostate.edu/~hulpke/arithmetic  .
6 Delay vs PDE formulations of models of physiologically structured populations C. Barril, À. Calsina, O. Diekmann, J. Z. Farkas, The relationship between the PDE and delay equation formulation of a structured consumer-resource model, in preparation.  
7 Matrix positivity preservers Alexander Belton, Dominique Guillot, Apoorva Khare, Mihai Putinar  (2019), Moment-sequence transforms. https://arxiv.org/abs/1610.05740
8 A. Belton, D. Guillot, A. Khare, M. Putinar, (2020), Post-composition transforms of totally positive kernels, submitted, 65 pages. arXiv: 2006.16213
9 A. Belton, D. Guillot, A. Khare, M. Putinar, (2019),  A panorama of positivity. I: Dimension free, in Analysis of Operators on Function Spaces:(A. Aleman, H. Hedenmalm, D. Khavinson and M. Putinar, eds.), Trends Math., Birkhäuser/Springer, Cham, 2019, 117–164.  arXiv:1812.05482.
A. Belton, D. Guillot, A. Khare, M. Putinar, (2020) , A panorama of positivity. II: Fixed dimension, Complex Analysis and Spectral Theory. Proceedings of the CRM Workshop held at Laval University, QC, May 21-25, 2018. Contemporary Mathematics. CRM Proceedings. American Mathematical Society, Providence, RI, 2020, 109-150. 
11 A. Belton, D. Guillot, A. Khare, M. Putinar, (2020) Matrix positivity preservers in fixed dimension. II:Isogenic block stratification, In preparation, 2020.  
12  Alexander Belton, Dominique Guillot, Apoorva Khare, Mihai Putinar, (2019), Simultaneous kernels of matrix Hadamard powers, Linear Algebra Appl. 576 , 142–157.  arXiv:1709.03280 
13 Alexander Belton, Dominique Guillot, Apoorva Khare, Mihai Putinarar, (2020), Total-positivity preservers   arXiv:1711.10468 
14 Fractional derivative operators involving various special functions and applications of them at studying boundary-value problems for fractional order singular partial differential equations Agarwal P., Karimov E., Mamchuev M., Ruzhansky M. (2017) On Boundary-Value Problems for a Partial Differential Equation with Caputo and Bessel Operators. In: Pesenson I., Le Gia Q., Mayeli A., Mhaskar H., Zhou DX. (eds) Recent Applications of Harmonic Analysis to Function Spaces, Differential Equations, and Data Science. Applied and Numerical Harmonic Analysis. Birkhäuser, Cham.  https://doi.org/10.1007/978-3-319-55556-0_9
15 Heavy-tailed distributions with applications  This group are in the process of completion of a book on heavy tails, to be published by Springer in 2021  
16 Mathematical analysis of neel walls in thin ferromagnetic films  Ignat, R. and Moser, R., (2017), Néel walls with prescribed winding number and how a nonlocal term can change the energy landscape. Journal of Differential Equations 263, 5846–5901.  https://doi.org/10.1016/j.jde.2017.07.006
17 Virtual spaces and hidden symmetries Kudryavtseva, G., Lawson, M.V., Lenz, D.H. et al (2016) Invariant means on Boolean inverse monoids. Semigroup Forum 92, 77–101   https://doi.org/10.1007/s00233-015-9768-3
18 K-stability of varieties with torus action of complexity one  Piotr Achinger,  Nathan Ilten,   Hendrik Süß, (2017),  F-Split and F-Regular Varieties with a Diagonalizable Group Action. J. Algebraic Geom. 26 , 603-654  https://doi.org/10.1090/jag/686
19 Nathan Ilten and Hendrik Süß, (2017), K-Stability for Fano Manifolds with Torus Action of Complexity One. With Hendrik Süß. Duke Math. J. Volume 166, Number 1, 177-204. https://doi.org/10.1215/00127094-3714864
20 Henk Bruin, Mark F Demers, Mike Todd, (2018), Hitting and escaping statistics: mixing, targets and holes, Advances in Mathematics, Volume 328, Pages 1263-1298 https://doi.org/10.1016/j.aim.2017.12.020
21 Demers, M.F. & Todd, M. (2017), Slow and Fast Escape for Open Intermittent Maps,  Commun. Math. Phys. (2017) 351: 775.  https://doi.org/10.1007/s00220-017-2829-6
22 Developments in the theory of Positive Critical Binomial Ideals Liam O'Carroll, Francesc Planas-Vilanova, Rafael H Villarreal (2014), Degree and algebraic properties of lattice and binomial matrix ideals, SIAM J. Discrete Math. 28 394-427.   
23 The topology of connected sums via loop space decompostions J. Grbic, T. Panov, S. Theriault and J. Wu  (2016), The homotopy types of moment-angle complexes for flag complexes, Transactions of the American Mathematical Society, Vol 368, No 9, Sep 2016, 6663-6682  http://www.ams.org/journals/tran/2016-368-09/S0002-9947-2015-06578-7/S0002-9947-2015-06578-7.pdf
24 Dynamics of Impact Oscillators Mason, J., Humphries N. and Piiroinen, P.T., (2014) Numerical analysis of codimension-one, -two and -three bifurcations in a periodically-forced impact oscillator with two discontinuity surfaces, Mathematics and Computers in Simulation 95, pp. 98--110,  https://doi.org/10.1016/j.matcom.2012.08.010
25 Functional Integration Methods for Non-Local Operators Hiroshima, Fumio and Lorinczi, József (2012), Lieb-Thirring bound for Schrödinger operators with Bernstein functions of the Laplacian, Communications on Stochastic Analysis: Vol. 6 : No. 4 , Article 6. https://doi.org/10.31390/cosa.6.4.06
26 Hiroshima, Ichinose, Lorinczi, (2013), Probabilistic representation and fall-off of bound states of relativistic Schrödinger operators with spin 1/2, Publ. RIMS 49, 189-214 https://doi.org/10.4171/PRIMS/102.
27 Interaction of drift and noise structures in SDE   Evelyn Buckwar and Cónall Kelly, Asymptotic and Transient Mean-Square Properties of Stochastic Systems Arising in Ecology, Fluid Dynamics, and System Control, SIAM J. Appl. Math., 74(2), 411–433. (23 pages)   
28 Buckwar, Evelyn; Kelly, Cónall  (2012) - Non-normal drift structures and linear stability analysis of numerical methods for systems of stochastic differential equations, Comput. Math. Appl. 64, No. 7, 2282-2293   
29 Exceptional singularities and fano varieties Cheltsov, Park, (2017),Birationally rigid Fano threefold hypersurfaces , Memoirs of the Americal Mathematical Society,   Volume 246, 117 pages
30 Ideas of Herzop-Northcott Type  Liam O'Carroll  and Francesc Planas-Vilanova, (2011) Ideals of Herzog-Northcott type, Proc. Edinburgh Math Soc 54, 161-186 https://doi.org/10.1017/S0013091509001321
31 Singular solutions of mathematical elasticity in compound domains and modelling of failure in bi-material structural interfaces  L. Argani, D. Bigoni, G. Mishuris, (2013), Dislocations and inclusions in prestressed metals.
Proceedings of the Royal Society A, 2, 469, 2154 20120752
32 G. Mishuris, A.B. Movchan and D. Bigoni, (2012), Dynamics of a fault steadily propagating within a structural interface, SIAM Journal on Multiscale Modelling and Simulation, 10(3), 936–953.   
33 On the inegrability of symplectic monge-ampere equations  Doubrov, Ferapontiv, (2010), The integrability of symplectic Monge–Ampere equations, B Doubrov, EV Ferapontov - Journal of Geometry and Physics.